# SDR ASAA2019030128438

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 47,006 hours, 14,141 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Platform
- Part number: 3400018160
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS 24 WORN PLATFORMS. GROUNDED - YES. REMOVED AND REPLACED ALL 24 PLATFORMS ON NR 1 ENG. REF T/C 78472010.
